It's Been 6+ Months Since Deep FX and I Now Have Dark Pigmentation in the Area Where I Had the Treatment. What Can I Do? (photo)
- Asked by Suzanne JW
- 1 year ago
I had a few acne scars so my doctor recommended deep fx and I had it done on both cheeks and my forehead. The procedure was done Nov. 24 2011 and now it's July. Now you can see where the lazer was on my face and it's uneven dark areas that won't go away. He gane me lightening pads but that didn't work. Makeup won't cover it and I am so miserable. Are there any ideas on how to get rid of it? He suggested that I do it again but that can't be the option, I feel like a burn patient. Please help.
Dark pigmentation after Deep FX, Obagi
I am sorry you are experiencing this phenomenon. It also appears that you might have melasma, which is a pigmentation related to hormones, whether it is childbirth, hormone replacement or birth control. This condition will usually respond to any type of "heat" or "light" treatment in this manner. Any and all patients should be pre-treated for at least 4-6 weeks with a program such as the Obagi system which is designed to reduce the chances of this happening. Your skin responded to the wounding process by shooting out melanocytes which are the cells that produce color in the skin. Find a doctor who has Obagi, talk to him or her about what you can expect. It is one of the most predictable and has the most reproducible results of any program out there. Although you will see improvement within the 1st month, it may take 6 months to see full improvement. Don't lose hope!
Web reference: http://www.obagi.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.